# SDR 2007UALA02128

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 47,100 hours, 16,435 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Door 1r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT REMAINS ON WHEN DOOR IS DISARMED.    [08-07-07]    WIRED LIGHT ASSY CORRECTLY.  LIGHT OPERATES NORMALLY.
